# SDR 2003UALA00520

- Difficulty date: June 25, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 45,363 hours, 24,485 cycles
- Engine: Ge CFM56*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: BR20AXH5V3
- Condition: Pulled
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT (RED) CAME ON.  FOUND WIRE 328-201-24R PULLED OUT OF SPLICE SP374.  REPLACED SPLICE SP374, SP376 AND LATCHING RELAY R374.
